# SDR CA960311029

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Diaphragm
- Part number: 0147
- Condition: Faulty
- Location: #2 System Hyd
- Component: Parkerhanfin, 3810041104
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SHORTLY AFTER TAKEOFF #2 HYDRAULIC SYSTEM PRESSURE PROBLEMS NOTED.  INVESTIGATION FOUND A FAULTY HYDRAULIC PRESURE RESERVOIR DIAPHRAGM WHICH IS DESIGNED TO PRESSUREIZE THE FEED LINE TO THE HYDRAULIC PU MP. HYDRAULIC TANK REPLACED.
